Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 52, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 8, 2010, 10:02 PM EDT for 21 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Apr 9, 2010, 1:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2010, 10:02 PM EDT (02:02 UTC)
- In effect from
- Apr 9, 2010, 1:00 PM EDT
- Expired
- Apr 9, 2010, 9:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
222 WWUS82 KTAE 090202 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 PM EDT THU APR 8 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR ALL OF THE NORTH FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED PROLONGED DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING COASTAL COMMUNITIES FROM FRANKLIN COUNTY WESTWARD DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST BEHIND A COLD FRONT TONIGHT. AS IT DOES SO...DRIER CONDITIONS WILL FILTER INTO THE REGION PROMPTING FIRE WEATHER WATCHES AND WARNINGS FOR ALL OF NORTH FLORIDA DUE TO PROLONGED DURATIONS OF LOW RELATIVE HUMIDITY. DRY CONDITIONS ARE EXPECTED TO LAST THROUGH THE WEEKEND INTO THE EARLY PARTS OF NEXT WEEK FLZ007>019-026>029-034-118-127-128-134-091130- /O.UPG.KTAE.FW.A.0045.100409T1800Z-100410T0000Z/ /O.NEW.KTAE.FW.W.0052.100409T1800Z-100410T0000Z/ /O.NEW.KTAE.FW.A.0046.100410T1800Z-100411T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 1002 PM EDT THU APR 8 2010 /902 PM CDT THU APR 8 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ108-112-114-115-091130- /O.UPG.KTAE.FW.A.0045.100409T1800Z-100410T0000Z/ /O.NEW.KTAE.FW.W.0052.100409T1800Z-100410T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 1002 PM EDT THU APR 8 2010 /902 PM CDT THU APR 8 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
574 WWUS82 KTAE 090910 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 510 AM EDT FRI APR 9 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY FOR ALL OF THE NORTH FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR MOST OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING COASTAL ZONES FROM FRANKLIN COUNTY WESTWARD DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL MOVE IN BEHIND THE COLD FRONT THAT BROUGHT SHOWERS AND THUNDERSTORMS YESTERDAY. THIS DRY AIRMASS COUPLED WITH HIGH TEMPERATURES IN THE 70S OVER THE NEXT COUPLE OF DAYS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS OVER MUCH OF THE REGION. RED FLAG WARNINGS HAVE BEEN ISSUED FOR ALL ZONES IN FLORIDA...SOUTHEAST ALABAMA...AND MUCH OF SOUTHWEST GEORGIA IN ANTICIPATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT IN FLORIDA AND 25 PERCENT IN ALABAMA AND GEORGIA. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AS SIMILAR CONDITIONS MAY PRODUCE RED FLAG CONDITIONS AGAIN. FIRE WEATHER CONDITIONS MAY CONTINUE INTO SUNDAY DEPENDING ON QUANTITY OF LOW LEVEL MOISTURE AND DAYTIME HIGH TEMPERATURES. ALZ065>069-GAZ120>131-142>146-155>158-091945- /O.EXA.KTAE.FW.W.0052.100409T1800Z-100410T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 510 AM EDT FRI APR 9 2010 /410 AM CDT FRI APR 9 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 7 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>019-026>029-034-118-127-128-134-091945- /O.EXT.KTAE.FW.W.0052.100409T1700Z-100410T0100Z/ /O.EXT.KTAE.FW.A.0046.100410T1600Z-100411T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 510 AM EDT FRI APR 9 2010 /410 AM CDT FRI APR 9 2010/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ108-112-114-115-091945- /O.EXT.KTAE.FW.W.0052.100409T1700Z-100410T0100Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 510 AM EDT FRI APR 9 2010 /410 AM CDT FRI APR 9 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ AUSTIN/FOURNIER
282 WWUS82 KTAE 090932 CCA RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 510 AM EDT FRI APR 9 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 9 PM EDT /8 PM CDT/ TODAY FOR ALL OF THE NORTH FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TODAY FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TODAY FOR MOST OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING COASTAL ZONES FROM FRANKLIN COUNTY WESTWARD DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL MOVE IN BEHIND THE COLD FRONT THAT BROUGHT SHOWERS AND THUNDERSTORMS YESTERDAY. THIS DRY AIRMASS COUPLED WITH HIGH TEMPERATURES IN THE 70S OVER THE NEXT COUPLE OF DAYS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS OVER MUCH OF THE REGION. RED FLAG WARNINGS HAVE BEEN ISSUED FOR TODAY FOR ALL ZONES IN FLORIDA...SOUTHEAST ALABAMA...AND MUCH OF SOUTHWEST GEORGIA IN ANTICIPATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT IN FLORIDA AND 25 PERCENT IN ALABAMA AND GEORGIA. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AS SIMILAR CONDITIONS MAY PRODUCE RED FLAG CONDITIONS AGAIN. FIRE WEATHER CONDITIONS MAY CONTINUE INTO SUNDAY DEPENDING ON QUANTITY OF LOW LEVEL MOISTURE AND DAYTIME HIGH TEMPERATURES. ALZ065>069-GAZ120>131-142>146-155>158-091945- /O.EXA.KTAE.FW.W.0052.100409T1800Z-100410T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 510 AM EDT FRI APR 9 2010 /410 AM CDT FRI APR 9 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 7 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>019-026>029-034-118-127-128-134-091945- /O.EXT.KTAE.FW.W.0052.100409T1700Z-100410T0100Z/ /O.EXT.KTAE.FW.A.0046.100410T1600Z-100411T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 510 AM EDT FRI APR 9 2010 /410 AM CDT FRI APR 9 2010/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ108-112-114-115-091945- /O.EXT.KTAE.FW.W.0052.100409T1700Z-100410T0100Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 510 AM EDT FRI APR 9 2010 /410 AM CDT FRI APR 9 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ AUSTIN/FOURNIER
972 WWUS82 KTAE 091931 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 PM EDT FRI APR 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES ABOVE 75... ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE WILL BUILD IN NORTH OF THE REGION KEEPING A DRY AIRMASS IN PLACE ACROSS THE REGION THROUGH SATURDAY. GRADUAL MOISTENING WILL BEGIN ON SUNDAY AS MORE OF AN EASTERLY FLOW TRANSPORTS ATLANTIC MOISTURE INTO THE REGION. RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS SUNDAY AND INTO THE FIRST OF THE WEEK...BUT THE REQUIRED DURATIONS SEEM UNLIKELY AT THIS TIME. ALZ065>069-GAZ120>131-142>146-155>158-092045- /O.CAN.KTAE.FW.W.0052.000000T0000Z-100410T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 331 PM EDT FRI APR 9 2010 /231 PM CDT FRI APR 9 2010/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. AFTERNOON TEMPERATURES HAVE NOT WARMED AS MUCH AS EXPECTED...THUS RELATIVE HUMIDITY VALUES HAVE REMAINED JUST ABOVE CRITICAL LEVELS. $$ FLZ007>019-026>029-034-118-127-128-134-101130- /O.UPG.KTAE.FW.A.0046.100410T1600Z-100411T0100Z/ /O.NEW.KTAE.FW.W.0053.100410T1600Z-100411T0100Z/ /O.CON.KTAE.FW.W.0052.000000T0000Z-100410T0100Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 331 PM EDT FRI APR 9 2010 /231 PM CDT FRI APR 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ108-112-114-115-100100- /O.CON.KTAE.FW.W.0052.000000T0000Z-100410T0100Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 331 PM EDT FRI APR 9 2010 /231 PM CDT FRI APR 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 8, 9:14 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 8, 9:14 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT THU APR 8 2010
.DISCUSSION...01 UTC SURFACE ANALYSIS SHOWS THE COLD FRONT IS JUST
NOW NEARING AN ALBANY TO BAINBRIDGE TO APALACHICOLA LINE. IN THE
LAST 30 MINUTES THERE HAS BEEN SOME INTENSIFICATION OF THE SHOWERS
AND STORMS RIGHT ALONG THE FRONTAL BOUNDARY IN SOUTHWEST
GEORGIA...BUT THIS HAS NOT EXTENDED MUCH INTO NORTH FLORIDA. BASED
ON THE OBSERVATIONS OVER THE LAST HOUR OR SO HAVE TRIMMED THE
TORNADO WATCH BACK TO ITS CURRENT CONFIGURATION ACROSS THE CENTRAL
AND EASTERN FLORIDA BIG BEND AS WELL AS AREAS IN GEORGIA ALONG AND
SOUTHEAST OF THE FLINT RIVER.
UPPER AIR DATA FROM 00 UTC SHOWS THE ATMOSPHERE IS RELATIVELY
UNSTABLE WITH A SURFACE PARCEL OF 69/67 YIELDING AROUND 1650 J/KG OF
CAPE. VAPOR IMAGERY AND 500 MB DATA DOES SHOW THE MAIN TROF AXIS
NEARING THE REGION AND MUCH DRIER AIR SURGING IN ALOFT. THIS WILL
HELP (ALONG WITH THE MOVEMENT OF THE SURFACE FRONT) TO BRING OUR
CONVECTIVE ACTIVITY TO AN END THIS EVENING.
HAVE UPDATED THE FORECAST THIS EVENING TO SHOW A QUICKER END TO POPS
IN THE WESTERN PART OF THE REGION AND TAPERING DOWN SLOWLY IN THE
EAST. THE REMAINDER OF THE FORECAST IS ON TRACK WITH NO OTHER
CHANGES NEEDED.
&&
.AVIATION...THE PRE FRONTAL SQUALL LINE THAT PROVIDED THE REGION
WITH A FAIR DOSE OF SEVERE WEATHER THIS AFTERNOON/EVENING WILL CLEAR
KVLD A COUPLE HOURS AFTER SUNSET. BEHIND THIS LINE A SCATTERED TO
BROKEN MID LEVEL CLOUD DECK WILL OVERSPREAD THE REGION FOR THE FIRST
PART OF THE EVENING. KABY AND KVLD MAY SEE A BRIEF PERIOD OF MVFR
CIGS IN THE EARLY MORNING HOURS ASSOCIATED WITH SOME WRAP AROUND
CLOUD COVER ON THE BACKSIDE OF THE FRONT. BY SUNRISE...ALL LOCATIONS
WILL RETURN TO VFR CONDITIONS UNDER CLEAR SKIES. WINDS ARE FORECAST
TO BE SUSTAINED OUT OF THE NORTHWEST AROUND 10 KNOTS WITH GUSTS NEAR
20 KNOTS IN SOME LOCATIONS TOMORROW AFTERNOON.
&&
.MARINE...WINDS AND SEAS HAVE BUILT TO NEAR CAUTIONARY LEVELS THIS
EVENING. WINDS AND SEAS MAY BUILD SLIGHTLY MORE OVERNIGHT BEHIND THE
COLD FRONT...BUT AT THIS TIME DO NOT ANTICIPATE ADVISORY CONDITIONS
TO BE REACHED...THOUGH WINDS MAY BRIEFLY GUST ABOVE 20 KNOTS JUST
BEFORE SUNRISE ON FRIDAY.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRI AFTN INTO EVE ALL ZONES.
FIRE WEATHER WATCH FROM SAT AFTERNOON INTO EVENING ALL ZONES.
GM...NONE.
&&
AVIATION...HARRIGAN
REST OF DISCUSSION...GODSEYHazardous weather outlook, Apr 8, 12:27 PM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1227 PM EDT THU APR 8 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-091015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1227 PM EDT THU APR 8 2010 /1127 AM CDT THU APR 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT .DAY ONE...REST OF TODAY AND TONIGHT... A LINE OF THUNDERSTORMS WILL CROSS THE AREA FROM WEST TO EAST DURING THIS AFTERNOON IN TO EVENING AHEAD OF A COLD FRONT. MOST OF THESE STORMS WILL BE CROSSING THE AREA BEFORE SUNDOWN...AND DURING PEAK HEATING WITH INSTABILITY AND SHEAR PROFILES SUPPORTIVE OF THE DEVELOPMENT OF SEVERE STORMS. THE STORMS WILL CROSS SOUTHEAST ALABAMA AND CENTRAL PORTIONS OF THE FLORIDA PANHANDLE UNTIL MID AFTERNOON...CROSS THE EASTERN PANHANDLE...WESTERN BIG BEND AND SOUTHWEST GEORGIA DURING THE AFTERNOON...AND THE EASTERN PORTIONS OF THE FORECAST AREA THIS EVENING. ALTHOUGH THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS...A FEW HAILERS AND ISOLATED TORNADOES REMAIN POSSIBLE. THE WEATHER SERVICE ALREADY WARNED FOR A TORNADO AND SEVERE THUNDERSTORM ACROSS SOUTHEAST ALABAMA AT THE LEADING EDGE OF THE CONVECTION AROUND 12 PM EDT. THE BEST WINDOW FOR SEVERE WEATHER WILL REMAIN IN THE AFTERNOON HOURS. THERE IS ALSO A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. ONSHORE WINDS WILL KICK UP TO 15 TO 20 KNOTS TODAY...SO MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. WINDS WILL REMAIN ELEVATED TONIGHT AS WINDS SHIFT TO OFFSHORE BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A PROLONGED PERIOD OF DRY WEATHER IS ON TAP. OUTSIDE OF FIRE WEATHER ISSUES...THE ONLY WEATHER THREAT WILL BE NOCTURNAL SURGES ACROSS THE GULF WATERS. EAST OT NORTHEAST WINDS WILL KICK UP TO EXERCISE CAUTION RANGE EACH NIGHT AND THEN DROP OFF DURING EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED WITH THE ISSUANCE OF THE FIRST CONVECTIVE WATCH TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Special weather statement, Apr 8, 6:45 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 645 PM EDT THU APR 8 2010 FLZ017-082345- LEON- 645 PM EDT THU APR 8 2010 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON COUNTY... * UNTIL 745 PM EDT AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF CRAWFORDVILLE...MOVING EAST AT 40 MPH. PEOPLE IN LEON COUNTY...INCLUDING THE CITY OF TALLAHASSEE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Apr 8, 7:39 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 PM EDT THU APR 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 5 NE OCILLA 31.65N 83.19W
04/08/2010 IRWIN GA LAW ENFORCEMENT
REPORT OF A TREE DOWN IN NORTHEAST PORTION OF THE COUNTY.
&&
MROCZKASpecial weather statement, Apr 8, 7:52 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 752 PM EDT THU APR 8 2010 FLZ019-090030- MADISON- 752 PM EDT THU APR 8 2010 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN NORTH FLORIDA... * UNTIL 830 PM EDT AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF MONTICELLO...MOVING EAST AT 40 MPH. PEOPLE IN CENTRAL MADISON COUNTY...INCLUDING THE CITY OF MADISON... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 8, 8:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 859 PM EDT THU APR 8 2010 GAZ129-131-148-090130- BERRIEN-IRWIN-TIFT- 859 PM EDT THU APR 8 2010 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN...IRWIN AND TIFT COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 930 PM EDT AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR UNIONVILLE...OR 5 MILES SOUTH OF TIFTON... MOVING NORTHEAST AT 45 MPH. PEOPLE IN NORTHWESTERN BERRIEN...SOUTHERN IRWIN AND SOUTHERN TIFT COUNTIES...INCLUDING THE CITIES OF UNIONVILLE...PHILLIPSBURG...TIFTON AND ENIGMA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Local storm report, Apr 8, 9:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 PM EDT THU APR 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG CHERRY LAKE 30.58N 83.43W
04/08/2010 MADISON FL TRAINED SPOTTER
NUMEROUS TREES DOWN IN THE CHERRY LAKE AREA. POWER
OUTAGES ALSO REPORTED.
&&
GODSEYLocal storm report, Apr 8, 9:40 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 PM EDT THU APR 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TORNADO NEW BROCKTON 31.39N 85.93W
04/08/2010 COFFEE AL EMERGENCY MNGR
TORNADO TOUCHDOWN AT A RESIDENCE IN NEW BROCKTON ALAMABA.
DAMAGE TO THE ROOF AND THE PORCH WAS HEAVILY DAMAGED.
0110 PM TORNADO 4 NW ENTERPRISE 31.35N 85.90W
04/08/2010 COFFEE AL LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND AT THE INTERSECTION OF
AL87 AND HWY 134.
0238 PM TORNADO 3 S QUINCY 30.54N 84.58W
04/08/2010 GADSDEN FL EMERGENCY MNGR
5 STRUCTURES DAMAGED ON HOLT LANE JUST SOUTH OF
INTERSTATE 10. 1 STRUCTURE SUFFERED MAJOR DAMAGE. NO
INJURIES OR FATALITIES REPORTED. MORE INFORMATION TO
FOLLOW.
0240 PM TORNADO 3 S QUINCY 30.54N 84.58W
04/08/2010 GADSDEN FL LAW ENFORCEMENT
TORNADO TOUCHDOWN 3 MILES SOUTH OF INTERSTATE 10 ALONG
HWY 267. MANY TREES DOWN...FURTHER DAMAGE WILL BE
INVESTIGATED.
0324 PM TSTM WND DMG NICHOLASVILLE 31.40N 84.67W
04/08/2010 EARLY GA EMERGENCY MNGR
60 FOOT GREENHOUSE DESTROYED BY DOWNBURST. TIME OF EVENT
ESTIMATED BY RADAR.
0602 PM TSTM WND DMG LLOYD 30.48N 84.02W
04/08/2010 JEFFERSON FL EMERGENCY MNGR
DAMAGE REPORTED TO THE BP GAS STATION NEAR LLOYD JUST
SOUTH OF INTERSTATE 10. A FEW TREES REPORTED DOWN IN THE
AREA AS WELL.
0710 PM TSTM WND DMG 5 NE OCILLA 31.65N 83.19W
04/08/2010 IRWIN GA LAW ENFORCEMENT
REPORT OF A TREE DOWN IN NORTHEAST PORTION OF THE COUNTY.
0728 PM TSTM WND DMG CHERRY LAKE 30.58N 83.43W
04/08/2010 MADISON FL TRAINED SPOTTER
NUMEROUS TREES DOWN IN THE CHERRY LAKE AREA. POWER
OUTAGES ALSO REPORTED.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:31 PM EDT | Red Flag Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 15 more | 29 hr |
| Apr 8, 10:02 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.